Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on zero-dimensional spaces with the star-finite property


Author: Hans-Christian Reichel
Journal: Proc. Amer. Math. Soc. 42 (1974), 307-311
MSC: Primary 54D20; Secondary 54E35
DOI: https://doi.org/10.1090/S0002-9939-1974-0328863-3
MathSciNet review: 0328863
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper provides necessary and sufficient conditions for a weakly zero-dimensional metrizable space to be strongly paracompact, i.e., to have the star-finite property. The characterizations use special basis properties of uniformities which induce the topology of X, and yield further characteristics of the class of all metric spaces with ind $ X = 0$ and Ind $ X > 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D20, 54E35

Retrieve articles in all journals with MSC: 54D20, 54E35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0328863-3
Article copyright: © Copyright 1974 American Mathematical Society